# SDR 98ZZZX111

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251M
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28P7931001
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 357972
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR BROKEN AT AFT ATTACH HOLE (BOLT HOLE).  COULD HAVE BROKEN WHEN NOSE GEAR WAS FORCED DOWN AFTER ACCIDENT.
